Spontaneous bruising from drug

Spontaneous bruising from drug

C004/1297 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.3MB

Downloadable file size: 2.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Wrist of the arm of an elderly female patient, showing spontaneous bruising (bleeding) of the skin from the anti-clotting drug warfarin and oral steroid prednisolone. The rapid and unnoticed bruising by the patient after minimal trauma is a side effect of these drugs.

Release details: Model release not required. Property release not required.

Keywords: anti-clotting drug, arm, bleeding, bruise, bruised, bruises, condition, disorder, elderly female patient, healthcare, medical, oral steroid, prednisolone, side effects, side-effect, skin, spontaneous bruising, treated, treatment, vascular, warfarin, woman, wrist

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.